# SDR SWIA202163051

- Difficulty date: October 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: SH670318861
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SEAL STRIKER AT LOWER SILL GOUGED  IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED PAX DOOR LOWER SILL SEAL STRIKER WITH NEW P/N SH670-31886-3S REF. CRJ700 SRM 51-42-21-001-001-A01. AND DWG SH670-31810 REV. -Y. COMPLIED WITH 51-900-1002-SKY
